Compare

Claritin Allergy & Sinus

Sort by

Advertisement

Items   1-20  of 20

Advertisement

Related Products
Allergy Relief, Indoor & Outdoor Allergies,
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat ...
Allergy Relief, Indoor & Outdoor Allergies,
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Original prescription strength. Compare to active ingredient of Claritin Tablets (This product is not manufactured or distributed by ...
Indoor & Outdoor Allergies, 10 mg, Tablets,
Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy ...
Indoor & Outdoor Allergies, 10 mg, Tablets,
Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy throat or nose. Original prescription strength. Convenient bottle! Note: Oversize package for ease of reading label information. Contains one bottle, ...
Alavert  Allergy Relief, Non-Drowsy, 10
Other Information: Phenylketonurics: Contains Phenylalanine 8.4 mg per tablet. Store at 68 to 77 degrees F (20 to 25 degrees ...
Alavert  Allergy Relief, Non-Drowsy, 10
Other Information: Phenylketonurics: Contains Phenylalanine 8.4 mg per tablet. Store at 68 to 77 degrees F (20 to 25 degrees C). Keep in a dry place. Misc: Alavert Allergy provides 24 hours of allergy symptom relief without causing drowsiness when ...
close x